The asymptotic zero-counting measure of iterated derivaties of a class of meromorphic functions

Christian Hägg Stockholm University

Classical Analysis and ODEs mathscidoc:1912.43031

Arkiv for Matematik, 57, (1), 107-120, 2019
We give an explicit formula for the logarithmic potential of the asymptotic zero-counting measure of the sequence {(dn/dzn)(R(z)expT(z))}∞n=1. Here, R(z) is a rational function with at least two poles, all of which are distinct, and T(z) is a polynomial. This is an extension of a recent measure-theoretic refinement of Pólya’s Shire theorem for rational functions.
No keywords uploaded!
[ Download ] [ 2019-12-04 13:33:25 uploaded by arkivadmin ] [ 60 downloads ] [ 0 comments ]
@inproceedings{christian2019the,
  title={The asymptotic zero-counting measure of iterated derivaties of a class of meromorphic functions},
  author={Christian Hägg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191204133325086816587},
  booktitle={Arkiv for Matematik},
  volume={57},
  number={1},
  pages={107-120},
  year={2019},
}
Christian Hägg. The asymptotic zero-counting measure of iterated derivaties of a class of meromorphic functions. 2019. Vol. 57. In Arkiv for Matematik. pp.107-120. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191204133325086816587.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved